Hi everyone I was just wondering my doc told me not to exercise because my ck level is more then 200 which its 800 right now it was 360 a month ago but went up when he tried to taper me off prednisone. I was wondering if it would be safe to get on a treadmill or a stationary bike to get some things going with my muscles. Would like to know if anybody on this forum doing any exercise to promote some strength in their bodies to get back going......thanks in advance and thanks for the replies.
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...